# SDR HNAA2019052700150

- Difficulty date: May 23, 2019
- Submitted: May 27, 2019
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 38,163 hours, 33,300 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

658     36-12  1880731  23MAY19  ROA  CLOSE ON T/O ROLL AT APROX 50KNOTS BLEED 1 VALVE FAIL MESSAGE DISPLAYED AND DURING ABORT NO TAKEOFF CONFIG WARNING SOUNDED MOMENTARILY AND CANCELED WITHOUT CREW INPUT. 24930    00 SMK HISTORY: FACT  23MAY19  10:52  ROA
R AND R NR 1 BLEED SWITCH IAW AMM 20-13-64 OPS CHECKED NR 1 BLEED IAW AMM 36-11-02 FUNCTION CHECK SECTION NO DEFECTS NOTED AT THIS TIME OK FOR SERVICE.
